MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9734060
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient gender unavailable at the time of report.Other relevant device(s) are: product id: 9734137, serial/lot #: unknown; product id: 9734163, serial/lot #: unknown; product id: 9731861, serial/lot #: unknown.A medtronic representative went to the site to test the equipment.Testing revealed that there was a flickering issue with the monitor and there were 2 vga cables that were damaged inside the rack.The monitor and vga cables were replaced.The system then passed the system checkout and was found to be fully functional.The cable 9734163 vga m/f 4ft (lot# unknown) was returned for analysis.Analysis found that the returned cable was in good condition and passed a continuity test with no opens or shorts detected.No problem was found.The lcd 9734137 24in 1920x1200 touch i7 (lot# unknown) was returned but was still under analysis at the time of report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a cranial resection procedure.The issue occurred intraoperatively and caused no delay to the surgery.It was reported that one of the navigation system's boom monitors was flickering.The site's other external monitor and medtronic monitors worked well.This did not affect the case since they had other monitors to look at.Technical services (ts) had the medtronic representative swap monitors and the working monitor worked with the other connections.The medtronic representative confirmed that the two vga cables were damaged where they meet and fell into the rack.The surgery was completed with navigation and there was no impact on patient outcome.
 
Additional Manufacturer Narrative
A hardware analysis was initiated to determine the probable cause of the issue.Analysis found and confirmed the allegation that the screen remained blank/black screen when powered on and showed no splash screen.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8913026
Report Number1723170-2019-04567
Device Sequence Number13581792
Product Code HAW
UDI-Device Identifier00613994653482
UDI-Public00613994653482
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2012
Device Model Number9734060
Device Catalogue Number9734060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer08/20/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient Weight107